On isometric embeddings into anti-de sitter spacetimes

Chen Yun Lin, Ye Kai Wang

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

We show that any metric on S2 with Gauss curvature K ≥.κ admits a C1,1-isometric embedding into the hyperbolic space with sectional curvature.κ. We also give a suf-ficient condition for a metric on S2 to be isometrically embedded into anti-de Sitter spacetime with the prescribed cosmological time function.

Original languageEnglish
Pages (from-to)7130-7161
Number of pages32
JournalInternational Mathematics Research Notices
Volume2015
Issue number16
DOIs
Publication statusPublished - 2015 Jan 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On isometric embeddings into anti-de sitter spacetimes'. Together they form a unique fingerprint.

Cite this